# SDR SWAA2015040638131

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 26,934 hours, 15,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMER LIGHT LENS LOOSE.  SECURED LENS IAW AMM.
